MathSciNet Relay Station
MathSciNet bibliographic data
MR1600314 (98m:65158) 65M15 (65N30 76D33)
Kim, Y. D.; Lee, H. Y. The convergence of finite element Galerkin solution for the Roseneau equation. Korean J. Comput. Appl. Math. 5 (1998), no. 1, 171–180.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement